MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER

PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER
Model Number 90-300-251004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient and is not available for investigation.A dhr review was performed and the device was manufactured to specifications.This report will be updated should this information become available at a later date.
 
Event or Problem Description
Our distribution partner surgalign reported "after cage inserted into disc space noticed csf leak.Muscular grafe, surgicel and tisseel placed.Did not observe active leaking.Deep hemovac drain placed.".

Brand Name
NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
casey sumlin
375 river park circle
marquette, MI 49855
MDR Report Key15685553
Report Number1833824-2022-00135
Device Sequence Number17959998
Product Code MQV
UDI-Device Identifier00846468049560
UDI-Public(01)00846468049560(17)230919(10)415871
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2023
Device Model Number90-300-251004
Device Catalogue Number90-300-251004
Device Lot Number415871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown